Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Medication for premature ejaculation?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 634 Questions
Question
sex problem can not last 3 mins in bed
can advise what to take and give me medicine
Posted Sat, 20 Apr 2013 in Premature Ejaculation
 
 
Answered by Dr. Payman Hajiazim 6 minutes later
Hi there, thanks for asking. it is common in the young and middle age men to have premature ejaculation. There are different methods of therapy for. Some people prefer to take medication for. Some medications, especially from the class of SSRI (like paroxetine, fluoxetine, etc) are very useful for this purpose. Some people prefer to take advantage of behavioral therapies that you can ask your doctor about the method. Fortunately it gets better gradually, when two partner stay with each other for a long time. Many cases can stop medication without any problem after several months. Best wishes.
Above answer was peer-reviewed by
 
Follow-up: Medication for premature ejaculation? 4 minutes later
so what do you advise me and what to take and will you give the medicine
 
 
Answered by Dr. Payman Hajiazim 3 minutes later
you can ask a doctor to give a medication for premature ejaculation to you.
Above answer was peer-reviewed by
 
Follow-up: Medication for premature ejaculation? 7 minutes later
so what do you want me to take please write shortly and so I can understand
can I speak with you on phone so I can explain more better please give me the number or you can call me on 0000
 
 
Answered by Dr. Payman Hajiazim 4 minutes later
Hi there, some medication from the class of SSRI (if you have no problem regarding taking) can help. It could be fluoxetine, Paroxetine or some other medication from the class of SSRI. Best of luck.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor